# SDR ASOA2015031312391

- Difficulty date: February 24, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,347 hours, 20,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL AT F/S 773.50 LT HAS CORROSION.  REMOVED CORROSION FROM FLOOR AISLE LT SIDE FS 773.5 IAW SRM 51-21-06-001-001-A01.  RECEVIED ECTC EA 32-2015-83.  COMPLIED WITH EA 32-2015-83.
